Stopping spironolactone for 1 week
It is unlikely that stopping spironolactone for a week could trigger hair loss that fast. However it is best to always discuss with the prescribing physician before stopping or altering any medication regimen.
Stopping Spironolactone Causing Hair Loss
I guess you are using spironolactone for treatment of male patterned baldness. Stopping it for a short time (1 week) is unlikely to affect your hair loss condition, but it is better to review this with the prescribing doctor before doing so.
Thank you for your question. This is a question for your provider giving you the prescription who has evaluated you. They will be in the best position to answer these very good questions. Answers to these questions need an active observation of the area of concern before and after treatment. I hope this helps!
Stopping spiro for one week
It's quite unlikely that stopping spironolactone for one week would cause hair loss. Be sure to discuss with your physician to exclude other causes